Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2019, 7(4), 117-123
DOI: 10.12691/tjant-7-4-4
Open AccessArticle

Common Fixed Point Theorems in b-Metric Spaces

Yan Hao1 and Hongyan Guan1,

1School of Mathematics and Systems Science, Shenyang Normal University, Shenyang 110034, China

Pub. Date: August 07, 2019

Cite this paper:
Yan Hao and Hongyan Guan. Common Fixed Point Theorems in b-Metric Spaces. Turkish Journal of Analysis and Number Theory. 2019; 7(4):117-123. doi: 10.12691/tjant-7-4-4

Abstract

In this paper, we prove some common fixed point results for two mappings satisfying contraction conditions in complete b-metric spaces. Meanwhile, two examples are presented to support our results.

Keywords:
common fixed point b-metric space contraction condition.

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  S. Banach, Surles operations dans ensembles abstraits et leur application aux equations integrales, Fundamenta Mathematicae 3(1922), no.3, 51-57.
 
[2]  J. Caristi, Fixed point theorems for mapping satisfying inwardness conditions, Trans. Am. Math. Soc. 215(1976), 241-251.
 
[3]  T. L. Hicks, Fixed point theorems for quasi-metric spaces, Math. Jpn. 33(1998), no. 2, 231-236.
 
[4]  I. Altun, G. Durmaz, Some fixed point results in cone metric spaces, Rend. Circ. Mal. Palermo 58(2009), 319-325.
 
[5]  B. Choudhury, N. Metiya, Coincidence point and fixed point theorems in odered cone metric spaces, J. Adv. Math. Stud. 5(2012), no. 2, 20-31.
 
[6]  I. Altun, H. Simsek, Some fixed point theorems on dualistic partial metric spaces, J.Adv. Math. Stud. 1(2008), 1-8.
 
[7]  H. Aydi, Fixed point results for weakly contractive mappings in ordered partial metric spaces, J. Adv. Math. Stud. 4(2011), 1-12.
 
[8]  A. Khan, M. Abbas, T. Nazi, C. Lonescu, Fixed points of multivalued contractive mappings in partial metric spaces, Abstr. Appl. Anal. 2014(2014), Article ID 230708.
 
[9]  W. Shatanawi, A. Pitea, Fixed and coupled fixed point theorems for omega-distance for nonlinear contraction, Fixed Point Theory Appl. 2013(2013), Article ID 275.
 
[10]  S. Czerwik, Contraction mappings in b-metric spaces, Acta. Math. Inform. Univ. Ostrav. 1(1993), 5-11.
 
[11]  M. Boriceanu, Strict fixed point theorems for multivalued operators in b-metric spaces, Int. J. Mod. Math. 4(2009), 285-301.
 
[12]  M. Boriceanu, Fixed point theory for multivalued generalized contraction on a set with two b-metrics, Stud. Univ. Babes-Bolyai Math. LIV, 2009.
 
[13]  H. Aydi, M. Bota, S.Moradi, A common fixed points for weak b-contractions on b-metric spaces, Fixed Point Theory 13(2012), 337-346.
 
[14]  V. Berinde, Generalized contractions in quasimetric spaces, Seminar on Fixed Point Theory Preprint 3(1993), 3-9.
 
[15]  M. Pacurar, A fixed point result for ϕ-contractions and fixed points on b-metric spaces without the boundness assumption, Fasc. Math. 43(2010), 127-136.
 
[16]  W. Shatanawi, A. Pitea, R. Lazovic, Contraction conditions using comparision fuctions on b-metric spaces, Fixed Point Theory Appl. 2014(2014), Article ID 135.
 
[17]  N. Hussain, M. Shah, KKM mappings in cone b-metric spaces, Comput. Math Appl. 61(2011), 1677-1684.
 
[18]  S. Singh, B. Prasad, Some coincidence theorems and stability of iterative proceders, Comput. Math. Appl. 55(2008), 2512-2520.
 
[19]  J. Matkkowski, Fixed point theorems for mappings with a contractive iterate at a point, Proc. Amer. Math. Soc. 62(1977), 344-348.